# SDR FDEA201906171315

- Difficulty date: June 17, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - NOSE LANDING GEAR WHEEL WELL RIGHT HAND TRUNNION FITTING CRACKED . NOSE LANDING GEAR WHEEL WELL RIGHT HAND TRUNNION FITTING CRACKED AREA REPAIRED   AS PER MD-11 SRM 53-10-14-2R FIGURE 202 REPAIR 2, REPETITIVE INSPECTION REQUIRED   INITIAL AT 1.500 CYCLES AND REPETITIVE INSPECTION AT 1.500 CYCLES, AS PER SRM 53-10-14-  2R TABLE 201 FIGURE 202 REPAIR 2, METHOD HFEC OR LIQUID PENETRANT. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
